MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 erc tubing clamp / 500mm.The incident occurred in santa cruz, california.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 erc tubing clamp / 500mm gave an error message indicating that it is defective.The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
The unit has been installed since 2020 and an analysis of the complaint database did not reveal further reported incidents.No service activity was ever carried out.Customer ordered a new erc clamp and no issue has been reported since then.Based on all collected information and taking into account similar complaints, the root cause of the reported issue could be traced back to: (i) mechanical fault (blocked clamp spindle), (ii) defective hall sensors located in the erc stator or (iii) defective any of the zka/zkb boards.Based on the above, an isolated failure of the above mentioned components cannot be ruled out as the root cause of the reported error message.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d1.Brand name has been corrected and updated in the dedicated section.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18028253
Report Number9611109-2023-00573
Device Sequence Number6849344
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)201028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer02/15/2024
08/08/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date03/12/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown